# SDR AALA970746

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 490-504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28R AT STATION 490 TO 504.  REPLACED CORRODED SECTION OF STRINGER PER SRM 53-10-3.  INSTALLED SKIN DOUBLER PER SRM 5-30-3.  CUT OUT DAMAGE ON SKIN.  (M)
